Closures of finite permutation groups and relation algebras

    Research output: Contribution to journalReview article

    Original languageEnglish
    Pages (from-to)368-379
    JournalGroups, Combinatorics and Geometry
    Publication statusPublished - 1992

    Cite this

    @article{ab9a98afb4f6464d951be7c3c96a5c55,
    title = "Closures of finite permutation groups and relation algebras",
    author = "Cheryl Praeger",
    year = "1992",
    language = "English",
    pages = "368--379",
    journal = "Groups, Combinatorics and Geometry",

    }

    Closures of finite permutation groups and relation algebras. / Praeger, Cheryl.

    In: Groups, Combinatorics and Geometry, 1992, p. 368-379.

    Research output: Contribution to journalReview article

    TY - JOUR

    T1 - Closures of finite permutation groups and relation algebras

    AU - Praeger, Cheryl

    PY - 1992

    Y1 - 1992

    M3 - Review article

    SP - 368

    EP - 379

    JO - Groups, Combinatorics and Geometry

    JF - Groups, Combinatorics and Geometry

    ER -